# SDR CA060223002

- Difficulty date: February 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 14,603 hours
- Engine: Pwa PT6A41
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302039402
- Condition: Split
- Location: Tire
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A NORMAL LAND UP UNTIL, SENSED WHAT FELT LIKE DRAGGING BRAKE ON RT M/G.  ONCE SAFELY STOPPED, AND ENG`S SHUT DOWN, CREW EXITED A/C, DISCOVERED RT O/B WHEEL ASSY FLAT TIRE.  RETURNED TO A/C TO FIND TWO OTHER TIRES FLATTENED.  THESE WERE BOTH RT AND LT INBDS TIRES. PLANE RETURNED TO BASE.  ONCE THE WHEEL ASSEMBLIES WERE TAKEN APART FOR TIRE/TUBE REPLACEMENT, DISCOVERED INNER TUBES HAD SPLIT IN A RADIAL DIRECTION ACROSS TUBE.  THE FOLLOWING MORNING, MX FOUND 4TH MAIN WHEEL, THE ONE NOT PREVIOUSLY REPLACED,  ALSO LOST IT'S AIR OVERNIGHT.  A SIMILAR SPLIT WAS FOUND IN INNER TUBE.  ALL 4 WHEELS WERE NEW JUDGING FROM CONDITION.  A/C FLEW DURATION OF FLT IN EXTREME COLD CONDITIONS (-40'C) AT FL 230.
